# SDR FDEA2018091872558

- Difficulty date: September 17, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AUX FUEL TANK STRINGER 52 FROM XCW=50 TO XCW=56 FOUND CRACK. UPPER AUX FUEL TANK STRINGER 52 FROM XCW=35.5 TO XCW=59.5 AREA REPAIRED AS PER SRM 57-10-03-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
